# SDR SWAA2020071495485

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE BS500D RBL32 WL 159.  REMOVED AND REPLACED SUPPORT ANGLE AT B/S500D RBL32 WL159 BULKHEAD AREA IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV:-.
